# SDR TWAA9907502

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936L
- Make and model: Doug DC-9-34
- Aircraft serial: 47711
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3350003611
- Condition: Discharged
- Location: Row 8-20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, ROW 8-20 EGRESS LIGHTS WERE FOUND INOP.  THE PROBLEM WAS LOW BATTERY PACKS.  TWO PACKS WERE CHANGED.  CHECK -C 06-17-98 STL.
